prof. dr hab. Maciej P. Wojtkowski

Publikacje


    2017
  1. Maciej P. Wojtkowski, INTEGRABILITY VIA REVERSIBILITY, Journal of Geometry and Physics, 115 (2017), 61-74.
  2. Maciej P. Wojtkowski, HOMOGENEOUS WEYL CONNECTIONS OF NON-POSITIVE CURVATURE, ACM Computing Reviews (2017) (W druku).

  3. 2013
  4. Maciej P. Wojtkowski, COUNTING BERG PARTITIONS VIA STURMIAN SEQUENCES AND SUBSTITUTION TILINGS, w: EUROPEAN CONGRESS OF MATHEMATICS, KRAKÓW, 2-7 JULY, 2012 (red. Latała, Rucinski et al.), European Mathematical Society, Zurich (2013), 779-790.